符号相関についての数学モデル

Research output: Contribution to journalArticle

Original languageJapanese
Pages (from-to)87-95
Number of pages9
JournalThe Institute of Statistical Mathematics Cooperative Research Report 209, Econophysics and its Applications
Issue number4
Publication statusPublished - 2008

Cite this

@article{74121f483dbf4c2d9192da95232d9de9,
title = "符号相関についての数学モデル",
author = "Joushin Murai",
year = "2008",
language = "Japanese",
pages = "87--95",
journal = "The Institute of Statistical Mathematics Cooperative Research Report 209, Econophysics and its Applications",
number = "4",

}

TY - JOUR

T1 - 符号相関についての数学モデル

AU - Murai, Joushin

PY - 2008

Y1 - 2008

M3 - Article

SP - 87

EP - 95

JO - The Institute of Statistical Mathematics Cooperative Research Report 209, Econophysics and its Applications

JF - The Institute of Statistical Mathematics Cooperative Research Report 209, Econophysics and its Applications

IS - 4

ER -